# SDR DALA2018030801495

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N944DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53558
- Aircraft time: 43,588 hours, 35,821 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN OPEN HOLE EDDY CURRENT ON THE LT HORIZONTAL STAB REAR SPAR UPPER CAP, HAD A CRACK INDICATION. CLEANED THE HOLE AND CHECKED IAW NDTSPM 06-10-01.003,  CRACK INDICATION RUNS VERTICAL ABOVE HOLE AT 1.750 INCHES FROM AFT FACE. HORIZONTAL STAB WAS REPAIRED IAW AMDS 5510-4001.
